Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 3 > No. 1

 
   

Estimation of Reinsurance Premium for Positive Strictly Stationary Sequence with Heavy-Tailed Marginals

PP: 93-100
doi:10.18576/jsap/030108
Author(s)
Ouadjed Hakim, Abderrahmane Yousfate2,
Abstract
Many authors have studied estimation of the reinsurance premium when sequences are i.i.d. for different distributions, particularly for heavy tailed ones. The goal of this paper is to extend this estimation for dependent sequences with heavy tailed marginals. Our work is limited to some mixing sequences using the distortion risk measure due to Wang. In this study it is shown that estimator of the reinsurance premium with high retention is asymptotically normal and without bias.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved